# SDR 2003UALA00407

- Difficulty date: May 1, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 45,934 hours, 7,503 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3/8 INCH HOLE IN BULK CARGO PIT DOOR 25 INCHES FROM TOP OF DOOR AND 1-3/4 INCHES FROM AFT SIDE OF DOOR.  DOUBLER INSTALLED.
